Previous |  Up |  Next

Article

Title: Extensions of partially ordered partial abelian monoids (English)
Author: Pulmannová, Sylvia
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 56
Issue: 1
Year: 2006
Pages: 155-178
Summary lang: English
.
Category: math
.
Summary: The notion of a partially ordered partial abelian monoid is introduced and extensions of partially ordered abelian monoids by partially ordered abelian groups are studied. Conditions for the extensions to exist are found. The cases when both the above mentioned structures have the Riesz decomposition property, or are lattice ordered, are treated. Some applications to effect algebras and MV-algebras are shown. (English)
Keyword: abelian partially ordered groups
Keyword: partially ordered partial abelian monoids
Keyword: effect algebras
Keyword: MV-algebras
Keyword: Riesz decomposition properties
Keyword: short exact sequences
Keyword: extensions
MSC: 03G12
MSC: 06F15
MSC: 20F60
MSC: 81P10
idZBL: Zbl 1164.81300
idMR: MR2207012
.
Date available: 2009-09-24T11:32:13Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128059
.
Reference: [1] G. Birkhoff: Lattice-ordered groups.Ann. Math. 43 (1942), 298–331. Zbl 0060.05808, MR 0006550, 10.2307/1968871
Reference: [2] C. C. Chang: Algebraic analysis of many-valued logic.Trans. Amer. Math. Soc. 88 (1958), 467–490. MR 0094302, 10.1090/S0002-9947-1958-0094302-9
Reference: [3] C. C. Chang: A new proof of the completeness of the Lukasziewicz axioms.Trans. Amer. Math. Soc. 93 (1959), 74–80. MR 0122718
Reference: [4] P. M. Cohn: Universal Algebra.Harper and Row Publishers, New York, Evaston, London, 1965. Zbl 0141.01002, MR 0175948
Reference: [5] R. Cignoli, I. M. L. D’Ottaviano and D. Mundici: Algebraic foundation of many-valued reasoning.Kluwer, Dordrecht, 2000. MR 1786097
Reference: [6] R. Cignoli and A. Torrens: The poset of prime $l$-ideals of an abelian $l$-group with a strong unit.J. Algebra 184 (1996), 604–612. MR 1409232, 10.1006/jabr.1996.0278
Reference: [7] G. Chevalier and S. Pulmannová: Some ideal lattices in partial abelian monoids and effect algebras.Order 17 (2000), 75–92. MR 1776935, 10.1023/A:1006423311104
Reference: [8] A. Dvurečenskij and S. Pulmannová: New Trends in Quantum Structures.Kluwer, Dordrecht, 2000. MR 1861369
Reference: [9] C. J. Everett, Jr.: An extension theory for rings.Amer. J. Math. 64 (1942), 363–370. Zbl 0060.07601, MR 0006996, 10.2307/2371690
Reference: [10] A. E. Evseev: A survey of partial grupoids.In: Properties of Semigroups (Lyapin, E. S., ed.), Gos. Ped. Inst. Leningrad (1984), 39–76. (Russian) MR 0796886
Reference: [11] D. J. Foulis and M. K. Bennett: Effect algebras and unsharp quantum logics.Found. Phys. 24 (1994), 1325–1346. MR 1304942
Reference: [12] L. Fuchs: The extensions of partially ordered groups.Acta Math. Acad. Sci. Hungar. 1 (1950), 118–124. MR 0044544, 10.1007/BF02022558
Reference: [13] L. Fuchs: Riesz groups.Ann. Scuola norm sup. Pisa 19 (1965), 1–34. Zbl 0125.28703, MR 0180609
Reference: [14] D. W. Feldman and A. Wilce: Abelian extensions of quantum logics.Internat. J. Theor. Phys. 37 (1998), 39–43. MR 1637147, 10.1023/A:1026605020810
Reference: [15] K. R. Goodearl: Partially Ordered Abelian Groups with Interpolation.American Mathematical Society, Providence, Rhode Island, 1986. Zbl 0589.06008, MR 0845783
Reference: [16] K. R. Goodearl and D. E. Handelman: Stenosis in dimension groups and QF C*-algebras.J. Reine Angew. Math. 332 (1982), 1–98. MR 0656856
Reference: [17] S. P. Gudder and S. Pulmannová: Quotients of partial abelian monoids.Algebra Universalis 38 (1997), 395–421. MR 1626347, 10.1007/s000120050061
Reference: [18] M. Hall Jr.: The Theory of Groups.New york, 1959. Zbl 0084.02202, MR 0103215
Reference: [19] D. Handelman: Extensions for AF C*-algebras and dimension groups.Trans. Amer. Math. Soc. 271 (1982), 537–573. Zbl 0517.46051, MR 0654850
Reference: [20] J. Hedlíková and S. Pulmannová: Generalized difference posets and orthoalgebras.Acta Math. Univ. Comenianae 45 (1996), 247–279. MR 1451174
Reference: [21] G. Jenča and S. Pulmannová: Quotients of partial abelian monoids and the Riesz decomposition property.Algebra Universalis 47 (2002), 443–477. MR 1923079, 10.1007/s00012-002-8199-7
Reference: [22] F. Kôpka and F. Chovanec: D-posets.Math. Slovaca 44 (1994), 21–34. MR 1290269
Reference: [23] E. S. Lyapin and A. E. Evseev: Partial Grupoids.Ross. Gos. Ped. Inst. St.-Petersburg, 1991. (Russian)
Reference: [24] J. M. Lindsay and K. R. Parthasarathy: Cohomology of power sets with applications in quantum probability.Commun. Math. Phys. 124 (1989), 337–364. MR 1012630, 10.1007/BF01219655
Reference: [25] D. Mundici: Interpretations of AF C*-algebras in Lukasziewicz sentential calculus.J. Funct. Anal. 65 (1986), 15–63. MR 0819173, 10.1016/0022-1236(86)90015-7
Reference: [26] G. J. Murphy: C*-algebras and Operator Theory.Academic Press, INC., Boston, 1990. MR 1074574
Reference: [27] O. Nánásiová: D-sets and groups.Internat. J. Theor. Phys. 34 (1995), 1637–1642. 10.1007/BF00676276
Reference: [28] A. Di Nola and A. Lettieri: Coproduct MV-algebras, non-standard reals and Riesz spaces.J. Algebra 185 (1996), 605–620. MR 1419715, 10.1006/jabr.1996.0342
Reference: [29] O. Nánásiová and S. Pulmannová: Abelian extensions of difference sets.Tatra Mt. Math. Publ. 22 (2001), 179–196.
Reference: [30] S. Pulmannová: Congruences in partial abelian semigroups.Algebra Universalis 37 (1997), 119–140. MR 1427571, 10.1007/s000120050007
Reference: [31] K. Ravindran: On a structure theory of effect algebras.PhD thesis, Kansas State Univ., Manhattan, Kansas, 1996.
Reference: [32] K. D. Schmidt: Minimal clans: A class of ordered partial semigroups including Boolean rings and lattice-ordered groups.In: Semigroups-Theory and Applications (Oberwolfach 1986) LNM 1320, Springer-Verlag, Berlin, Heidelberg, New York, 1988, pp. 300–341. Zbl 0664.06010, MR 0957778
Reference: [33] O. Schreier: Über die Erweiterung von Gruppen, I.Monatshefte Math. Phys. 34 (1926), 165–180. MR 1549403, 10.1007/BF01694897
Reference: [34] R. Teller: On the extensions of lattice ordered groups.Pacific J. Math. 14 (1964), 709–718. Zbl 0122.27904, MR 0163970, 10.2140/pjm.1964.14.709
Reference: [35] A. Wilce: Partial abelian semigroups.Internat. J. Theor. Phys. 34 (1995), 1807–1812. Zbl 0839.03047, MR 1353727, 10.1007/BF00676295
.

Files

Files Size Format View
CzechMathJ_56-2006-1_11.pdf 374.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo